MathSciNet Relay Station
MathSciNet bibliographic data
MR1432131 65Y05 (65H10)
Miellou, J. C.; El Baz, D.; Spiteri, P. A new class of asynchronous iterative algorithms with order intervals. Math. Comp. 67 (1998), no. 221, 237–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement